# SDR RAIA00206175

- Difficulty date: June 6, 2002
- Submitted: June 14, 2002
- Operation: Air carrier
- Aircraft: N550HK
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41039
- Aircraft time: 15,393 hours, 16,124 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Connector
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

STL- EMERGENCY PATH LIGHTS OUT ROWS 3 THROUGH 5.  SECURED PATH LIGHT CONNECTOR.
